# SDR HALA2012060200155

- Difficulty date: June 2, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 39,401 hours, 7,333 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LT GENERATOR DRIVE LIGHT DID NOT ILLUMINATE WITH LT ENG SHUTDOWN.  LT GENERATOR DRIVE LIGHT TESTS GOOD WITH LAMP TEST SWITCH. CLEANED & INSPECTED LT IDG DISC CONNECTOR RAN ENG NR 1 NO HELP.  RESET BPCU C/B & RESET PG A1 BATTERY BUS DISTR C/B RAN NR 1, ENG NR 1 GEN OPS CHECKED GOOD. LT GEN DRIVE DISC LIGHT & OPS CHECKED GOOD IAW AMM 24-22-01.
